# SDR JGVR20250324001

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY EXIT DOOR CORRODED OUTER SKIN ALONG CONTOUR RING EDGE AREA, REMOVED CONTOUR RINGS AND FOUND ADDITIONAL AREAS OF CORROSION. SENT DOOR OUT FOR REPAIRS. NOTE: EMERGENCY EXIT DOOR P/N 6911251-4.
